Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2009 (2009), Article ID 132980, 10 pages
Research Article

Dual Boundary Element Method Applied to Antiplane Crack Problems

Department of Mathematics & Computer Science Education, Taipei Municipal University of Education, Taipei 10048, Taiwan

Received 23 February 2009; Revised 7 July 2009; Accepted 3 August 2009

Academic Editor: Angelo Luongo

Copyright © 2009 Wei-Liang Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei-Liang Wu, “Dual Boundary Element Method Applied to Antiplane Crack Problems,” Mathematical Problems in Engineering, vol. 2009, Article ID 132980, 10 pages, 2009. doi:10.1155/2009/132980